Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 132, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 25, 2021, 4:13 PM EDT for Anderson County, Knox County, Tennessee. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2021, 4:13 PM EDT (20:13 UTC)
- Expired
- Aug 25, 2021, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Knox County, TN
The radar
The Knoxville radar (KMRX), 72 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:25 PM EDT | TSTM WND DMG | 3 Se Powell, TN | TREE IN ROADWAY AT FREDONIA ROAD AND BLOSSOM ROAD. |
| Aug 25, 4:28 PM EDT | TSTM WND DMG | 2 Ne Bearden, TN | TREE BLOCKING THE ROAD AT CROSBY DRIVE AND LONAS DRIVE. |
| Aug 25, 4:45 PM EDT | TSTM WND DMG | 1 Se Knoxville, TN | TREE ACROSS THE ROAD ON DALE AVENUE BETWEEN THE INTERSTATE RAMPS AND N 17TH STREET BLOCKING THE ENTIRE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WUUS54 KMRX 252013
SVRMRX
TNC001-093-252100-
/O.NEW.KMRX.SV.W.0132.210825T2013Z-210825T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
413 PM EDT Wed Aug 25 2021
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Southwestern Knox County in east Tennessee...
South central Anderson County in east Tennessee...
* Until 500 PM EDT.
* At 413 PM EDT, a severe thunderstorm was located near Knoxville,
moving west at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Knoxville, Oak Ridge, Clinton, Farragut, Bearden and Karns.
This includes Interstate 40 in Tennessee between mile markers 372 and
387.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3584 8420 3609 8420 3599 8393 3591 8394
3584 8412 3585 8413 3585 8414 3583 8414
3582 8418
TIME...MOT...LOC 2013Z 088DEG 9KT 3595 8401
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas3 follow-up statements
472
WWUS54 KMRX 252031
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
431 PM EDT Wed Aug 25 2021
TNC001-093-252100-
/O.CON.KMRX.SV.W.0132.000000T0000Z-210825T2100Z/
Knox TN-Anderson TN-
431 PM EDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN KNOX AND SOUTH CENTRAL ANDERSON COUNTIES...
At 430 PM EDT, a severe thunderstorm was located near Knoxville,
moving west at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Farragut, Bearden and Karns.
This includes Interstate 40 in Tennessee between mile markers 372 and
387.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3584 8420 3609 8420 3599 8393 3591 8394
3584 8412 3585 8413 3585 8414 3583 8414
3582 8418
TIME...MOT...LOC 2030Z 088DEG 9KT 3595 8407
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas075
WWUS54 KMRX 252039
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
439 PM EDT Wed Aug 25 2021
TNC001-093-252100-
/O.CON.KMRX.SV.W.0132.000000T0000Z-210825T2100Z/
Knox TN-Anderson TN-
439 PM EDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN KNOX AND SOUTH CENTRAL ANDERSON COUNTIES...
At 438 PM EDT, a severe thunderstorm was located 7 miles northeast of
Farragut, or 8 miles west of Knoxville, moving west at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Broadcast media.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Farragut, Bearden and Karns.
This includes Interstate 40 in Tennessee between mile markers 372 and
387.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm produced winds in excess of 50 mph at WBIR in North
Knoxville. SEEK SHELTER NOW inside a sturdy structure and stay away
from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3584 8420 3609 8420 3599 8393 3591 8394
3584 8412 3585 8413 3585 8414 3583 8414
3582 8418
TIME...MOT...LOC 2038Z 088DEG 9KT 3595 8409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas543
WWUS54 KMRX 252055
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
455 PM EDT Wed Aug 25 2021
TNC001-093-252104-
/O.EXP.KMRX.SV.W.0132.000000T0000Z-210825T2100Z/
Knox TN-Anderson TN-
455 PM EDT Wed Aug 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KNOX AND SOUTH
CENTRAL ANDERSON COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3584 8420 3609 8420 3599 8393 3591 8394
3584 8412 3585 8413 3585 8414 3583 8414
3582 8418
TIME...MOT...LOC 2054Z 088DEG 9KT 3595 8413
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:04 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 25, 3:04 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 304 PM EDT Wed Aug 25 2021 .SHORT TERM...(Today through Thursday)... Key Messages: 1. Scattered showers and thunderstorms today and Thursday with a few strong/severe storms possible, capable of producing damaging winds and large hail. 2. Patchy/widespread fog tonight, some dense fog possible in the river valleys. Discussion: A broad 596dm anticyclone continues to dominate over the central CONUS this afternoon with a weak shortwave working through the mean flow on the northern periphery across the Upper OH Valley into the Great Lakes. With that, convection has been slow to develop over the southern Appalachians given ample subsidence, yet convective temps are finally being exceeded over the plateau/mountains where CI has commenced. Weak mean cloud layer flow (generally nely < 10kts) suggests some propagation out of the higher terrain is possible today, perhaps enhanced along any outflow boundaries that intrude through the valley amongst a very unstable airmass later in the afternoon/evening. Thus, did favor chance pops for the higher elevations, slight chances in the valley. Tonight am expecting skies to sct out with loss of heating allowing for good radiational cooling, which should lead to patchy fog in the river valleys, as well as for locales that experience rainfall through this evening. As for Thursday, much the same as today however with slightly more shra/tsra coverage as the upper ridge weakens favoring gradual height falls and thus less inhibition. That being said, temperatures look to be a few degrees cooler (still above normal with heat indices nearing 100) given earlier cu formation, which could delay CI a bit, as well as reduce peak diurnal instability. As for hazards each day, convective mode favors pulse thunderstorms given weak flow amidst deeply unstable columns, thus would expect the potential for damaging downburst winds and large hail, as well as brief heavy rainfall. CDG .LONG TERM...(Thursday night through Wednesday)... Key Messages: 1. Hot with mainly afternoon/evening isolated to scattered showers and thunderstorms expected Friday through the weekend. 2. Increased shower/thunderstorm coverage possible later in the period but forecast uncertainty rises. Discussion: We start the period under an upper ridge with its center off the Carolina coast. This ridge will build westward early in the period before beginning to weaken/shift southeast by Sunday. We will see hot and humid conditions with isolated to scattered showers and thunderstorms mainly in the afternoon/evening hours each day Friday through the weekend. For the Monday through Wednesday period things get more complicated, as models show an upper trough moving across the Great Lakes into the Northeast which suppresses the ridge and allows a weak cold front to sag toward and possibly into our area. Meanwhile models indicate a possible tropical system could impact the western Gulf region and the track of this potential system is not agreed upon and is still highly uncertain. Despite the uncertainty on how all of this will play out, it does appear that there will be an increase in coverage of showers/storms for the Monday through Wednesday period, with Tuesday looking to be the day that warrants the highest PoPs for now. With the increased cloud cover and precipitation, daytime temperatures are expected to be a bit lower during these latter periods as well. LW && .AVIATION... 18Z TAF DISCUSSION. Mostly low VFR cu expected through the rest of the day with perhaps some diurnal shra/tsra at TYS and TRI which was featured via tempo. Otherwise, low cu will erode overnight with ample radiational cooling conditions to prompt patchy fog in the valleys. HREF probabilities of MVFR were modest thus included such at all sites by mid morning, with IFR/LIFR possible at TRI. On Thursday another day of diurnal convection with fair wx cu to prevail amidst light sly/vrb winds. CDG && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 90 71 91 71 / 10 40 20 20 10 Knoxville McGhee Tyson Airport, TN 71 92 71 91 71 / 20 40 20 20 10 Oak Ridge, TN 71 91 70 91 70 / 10 40 30 30 10 Tri Cities Airport, TN 68 91 67 90 67 / 30 50 20 20 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Aug 25, 11:00 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 1100 AM EDT Wed Aug 25 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-261500- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 1100 AM EDT Wed Aug 25 2021 /1000 AM CDT Wed Aug 25 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms are forecast today, a few of which could be strong to severe with damaging winds and large hail being the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
In the hours before
Special weather statement, Aug 25, 2:18 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
218 PM EDT Wed Aug 25 2021
TNZ047-251900-
Southeast Carter TN-
218 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of southeastern Carter
County through 300 PM EDT...
At 216 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elk Park, or 10 miles northwest of Newland. This storm was nearly
stationary.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hampton Creek Cove State Park, Roane Mountain State Park and Roan
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
&&
LAT...LON 3612 8203 3612 8205 3611 8206 3610 8208
3611 8210 3611 8213 3615 8215 3614 8218
3616 8221 3616 8222 3624 8217 3620 8198
TIME...MOT...LOC 1816Z 014DEG 3KT 3615 8209
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
TDSpecial weather statement, Aug 25, 2:52 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
252 PM EDT Wed Aug 25 2021
TNZ035-036-067-251930-
Anderson TN-Roane TN-Morgan TN-
252 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of southeastern Morgan,
southwestern Anderson and northeastern Roane Counties through 330 PM
EDT...
At 251 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oliver Springs, or 9 miles east of Wartburg, moving west at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oak Ridge, Wartburg, Oliver Springs, Harriman, Oakdale, Coalfield,
Frozen Head State Park, Petros, Dearmond and Rosedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
&&
LAT...LON 3614 8471 3618 8445 3616 8444 3617 8441
3618 8440 3619 8436 3601 8429 3589 8460
TIME...MOT...LOC 1851Z 072DEG 9KT 3608 8442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TDSpecial weather statement, Aug 25, 3:20 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Morristown TN
320 PM EDT Wed Aug 25 2021
TNZ071>074-252000-
Blount Smoky Mountains TN-Sevier Smoky Mountains TN-North Sevier TN-
NW Blount TN-
320 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of east central Blount
and southwestern Sevier Counties through 400 PM EDT...
At 320 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Pigeon Forge, or 11 miles west of Gatlinburg. This
storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gatlinburg, Pigeon Forge, Smoky Mountains-Fontana Area, Townsend,
Wears Valley, Elkmont, Roundtop Mountain State Park, Great Smoky
Mountains National Park and Walland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3572 8382 3580 8362 3561 8346 3557 8359
3558 8361 3557 8363 3557 8370 3556 8372
3556 8377 3555 8378
TIME...MOT...LOC 1920Z 337DEG 4KT 3570 8369
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TDSpecial weather statement, Aug 25, 3:46 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
346 PM EDT Wed Aug 25 2021
TNZ073-252030-
North Sevier TN-
346 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of northwestern Sevier
County through 430 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sevierville, moving southwest at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sevierville, Pigeon Forge, McMahan, Wears Valley, Harrisburg,
Roundtop Mountain State Park and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3589 8379 3591 8376 3592 8375 3592 8374
3594 8370 3594 8368 3597 8353 3581 8344
3569 8366 3569 8367
TIME...MOT...LOC 1945Z 065DEG 5KT 3587 8357
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TDSpecial weather statement, Aug 25, 4:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
402 PM EDT Wed Aug 25 2021
TNZ036-069-252045-
Anderson TN-Knox TN-
402 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of southwestern Knox
and south central Anderson Counties through 445 PM EDT...
At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Knoxville, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Farragut, Bearden, Powell and Karns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3590 8426 3612 8422 3597 8388 3589 8390
3586 8423
TIME...MOT...LOC 2002Z 098DEG 9KT 3596 8399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 25, 4:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
407 PM EDT Wed Aug 25 2021
TNZ017-018-VAZ008-252045-
Sullivan TN-Johnson TN-Washington VA-
407 PM EDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of northeastern
Sullivan, northeastern Johnson and southeastern Washington Counties
through 445 PM EDT...
At 406 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mountain City, moving northwest at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain City, Damascus, Harr, Shady Valley and Laurel Bloomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3645 8179 3658 8206 3675 8179 3654 8170
3653 8171 3651 8170 3650 8170
TIME...MOT...LOC 2006Z 141DEG 6KT 3653 8180
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GaruckasThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:18 PM EDT | Special Weather Statement | MRX | Carter | 42 min |
| Aug 25, 2:52 PM EDT | Special Weather Statement | MRX | Morgan | 38 min |
| Aug 25, 3:20 PM EDT | Special Weather Statement | MRX | Sevier | 40 min |
| Aug 25, 3:46 PM EDT | Special Weather Statement | MRX | Sevier | 44 min |
| Aug 25, 4:02 PM EDT | Areal Flood Advisory | MRX | Morgan | 3 hr |
| Aug 25, 4:02 PM EDT | Special Weather Statement | MRX | Knox | 43 min |
| Aug 25, 4:07 PM EDT | Special Weather Statement | MRX | Johnson | 38 min |
| Aug 25, 4:20 PM EDT | Areal Flood Advisory | MRX | Johnson | 3 hr |
| Aug 25, 4:21 PM EDT | Special Weather Statement | MRX | Knox | 24 min |
| Aug 25, 4:32 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon | 22 min |
| Aug 25, 4:49 PM EDT | Flash Flood Warning | MRX | Knox, Loudon | 3 hr |
| Aug 25, 5:01 PM EDT | Special Weather Statement | MRX | Grainger | 44 min |
| Aug 25, 5:08 PM EDT | Special Weather Statement | MRX | Knox | 52 min |
| Aug 25, 5:22 PM EDT | Areal Flood Advisory | MRX | Bledsoe | 3 hr |
| Aug 25, 5:26 PM EDT | Areal Flood Advisory | MRX | Blount | 3 hr |
| Aug 25, 5:31 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
| Aug 25, 5:38 PM EDT | Areal Flood Advisory | MRX | Grainger, Jefferson, Knox, Sevier, Union | 3 hr |
| Aug 25, 5:49 PM EDT | Special Weather Statement | MRX | Grainger | 41 min |
| Aug 25, 5:53 PM EDT | Special Weather Statement | MRX | Sullivan | 52 min |
| Aug 25, 6:23 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen | 37 min |
| Aug 25, 6:27 PM EDT | Special Weather Statement | MRX | Greene | 33 min |
| Aug 25, 6:30 PM EDT | Special Weather Statement | MRX | Sullivan | 45 min |
| Aug 25, 6:33 PM EDT | Special Weather Statement | MRX | McMinn | 27 min |
| Aug 25, 6:38 PM EDT | Special Weather Statement | MRX | Union | 37 min |
| Aug 25, 6:41 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 34 min |
| Aug 25, 6:54 PM EDT | Areal Flood Advisory | MRX | Greene, Hamblen, Hawkins | 3 hr |
| Aug 25, 6:54 PM EDT | Special Weather Statement | MRX | Washington | 51 min |
| Aug 25, 7:01 PM EDT | Areal Flood Advisory | MRX | McMinn | 3 hr |
| Aug 25, 7:03 PM EDT | Areal Flood Advisory | MRX | Claiborne, Grainger, Union | 3 hr |
| Aug 25, 7:05 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
| Aug 25, 7:29 PM EDT | Special Weather Statement | MRX | Hawkins | 46 min |
| Aug 25, 7:50 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon | 70 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.